| Model Number |
DFT315 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported with a description of defective intraocular lens (iol), placement failure.No information available on the nature of the defect observed, nor on its potential consequences.Additional information has been requested.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause for the reported complaint.The specific issue with the lens was not provided.Not enough information was provided to determine if qualified associated products were used.Company foldable intraocular lenses (iols) are qualified for use with a company qualified delivery system (handpiece and cartridge) and ophthalmic viscosurgical device (ovd) combination.The use of an unqualified combination may cause damage to the intraocular lens (iol) and potential complications during the implantation process.Information was provided in the file that no information is available on the nature of the defect observed, nor on its potential consequences.Due diligence has been performed in an attempt to obtain further information on this event.The reporter has not responded to request for follow-up information.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).